# SDR 9717235528

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY LIGHTS ROW 14 THROUGH 23 INOPERATIVE.  RECHARGED POWER SUPPLY.  LIGHTS CHECKED GOOD.
